# SDR IPXA2024072214234

- Difficulty date: July 8, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,420 hours, 23,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Gouged
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT. FOUND GOUGE ON CREW DOOR HANDLE.RESTORED SURFACE IN AREA IAW SRM 51-20-01 AMM 51-21-15 P/N ALONINE 1132 BATCH 004253000 P/N 02-013-8 BATCH 4168824 P/N G6-W2-G2 BATCH 4159202.  REVIEWED
